Library Header Image
LSE Research Online LSE Library Services

Free trade agreements without delocation

Baldwin, Richard E. and Robert-Nicoud, Frederic (2000) Free trade agreements without delocation. Canadian Journal of Economics, 33 (3). pp. 766-786. ISSN 0008-4085

Full text not available from this repository.
Identification Number: 10.1111/0008-4085.00040
Item Type: Article
Official URL:
Additional Information: © 2000 The Canadian Economics Association
Divisions: Centre for Economic Performance
Geography & Environment
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 05 Dec 2008 15:14
Last Modified: 15 May 2024 23:47

Actions (login required)

View Item View Item